# SDR RAIA0009015

- Difficulty date: September 2, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 12,499 hours, 12,830 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Rt Engine
- Part time: 12,499 hours, 12,830 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6194-JFK- RIGHT ENGINE OIL PRESSURE STAYS AT 70 PSI.  MAINTENANCE INSPECTED AND DEFERRED OIL PRESSURE INDICATION PER MEL.  MAINTENANCE INSPECTED AND CLEARED MEL BY REPLACING RIGHT OIL PRESSURE TRANSDUCER.
